# SDR AALA202110016133

- Difficulty date: September 21, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 67,835 hours, 25,734 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR CABIN PRESSURE LIGHT FLASHING RED INTERMITTENTLY DURING FLIGHT. **SUPPLEMENTAL REPORT: ADJUSTED BACKSHELL ON WIRING CONNECTOR IAW ESPM 20-33-45, OPS CHECK GOOD.** (CLOSED)
